Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suffering from tonsillitis, on ibuprofen. Headache, vomiting. Confused as what could this be?

Hi, Yesterday I visited my doctor who told me I have tonsillitis prescribed me penicillin and told me to take ibruprofen. I've been taking both but it's doing nothing for my awful headache. I have been vomiting and have hot and cold sweats. Is there anything you can recommend? Think I may have a bug as I regularly have tonsillitis but never vomit
Asked On : Mon, 15 Apr 2013
Answers:  2 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hi, Thanks for the query to H.C.M.C.
You are a patient of chronic tonsillitis (recurrent).
No doubt penicillin is a drug of choice but it seems this is not working in your case properly.
In my opine you should take a combination of quinolines + azithromycin just once a day for five day that too in the evening. Gargles with anti bacterial solution is for local relief.
Your's both problems will be solved , but take these drugs after consulting a physician.
Have a good day.
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Antibiotic takes time to act - at least 2 days should be allowed to observe a trend...
Symptomatic treatment helps in the interval...
if the headache is severe and disproportionate, a re-look may be needed.
Vomiting may be from anti-biotic or ibuprofen...
Tonsillitis is also from a 'bug'...

You should see the doctor again - fresh assessment / change of medicines - seem to be necessary...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 17 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor